# SDR SWAA2023030694782

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 B S 420+5; BS 420+8; BS 420+12.<[01] UPDATED MEASUREMENTS TABLE;[02] NOT FOUND ALLOWABLE DAMAGE ON THE SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG 9;[03] LOCATED AND DRILLED NEW FCB FWD SHIELD IAW SRM 51-40-05 AND BOEING DWG 143A8126 AND 143A0080;[04] PART IS TO BE INSTALLED ON CUSTOMER CARD TTG8Q004C12T;[05] EDITED MEASUREMENT TABLE;[06] VERIFIED CORRECTIVE ACTIONS STEPS 3;4.VERIFIED MEASUREMENTS TABLE.
